# SDR HEED072195

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,607 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: 98085
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT INFLIGHT HEARD BANG IN HEADSET FOLLOWED BY SERVERE STATIC IN HEADSET. GENERATOR VOLTAGE METER STARTED DROPPING FROM 28 VOLTS UP ON LANDING. REPLACED UNIT.
